# SDR USAA2010051290948

- Difficulty date: May 10, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 65,168 hours, 44,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C32355
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - 3 CRACKS IN FUSELAGE SKIN LEFT SIDE ABOVE UPPER LAP SEAM AT BS 500C + 3 INCHES & +12 INCHES, S10L.  ALSO AT BS 500B + 14 INCHES, S10L.  REPAIRED FUSELAGE SKIN LEFT SIDE ABOVE UPPER LAP SEAM AT BS 500C + 3 INCHES & +12 INCHES, S10L.  ALSO AT BS 500B + 14 INCHES, S10L IAW B737 SRM 53-00-01 REPAIR 31.
